| Model Number |
H7493926008220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the obtuse marginal branch.A 2.25 x 8 synergy ii drug-eluting stent was advanced to treat the lesion.However, during insertion, the shaft broke approximately three quarters from the tip of the catheter.The device was completely removed from the patient's body.No patient complications were reported.